MAUDE Adverse Event Report: COOK INC PERICARDIOCENTESIS CATHETER SET; GBX CATHETER, IRRIGATION

COOK INC PERICARDIOCENTESIS CATHETER SET; GBX CATHETER, IRRIGATION
Catalog Number C-PCS-PHH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that an abdominal pancreatitis was performed and there was inability to withdraw the guide wire after inserting the pigtail catheter.The doctor managed to withdraw the guide wire and found that the tip of the guide wire split into two.The doctor reinserted the pigtail catheter using a new guide wire and the procedure was successfully completely.There were no reported adverse effects to the patient as a result of the product problem.

Brand Name
PERICARDIOCENTESIS CATHETER SET
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7377930
Report Number1820334-2018-00894
Device Sequence Number1007609
Product Code GBX
UDI-Device Identifier00827002435582
UDI-Public(01)00827002435582(17)180624(10)5983336
Combination Product (Y/N)N
Initial Reporter CountrySG
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-PCS-PHH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50
Patient Weight66